# SDR IXXA20140814015

- Difficulty date: August 14, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 78,410 hours, 39,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 43367310066044
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON DAILY CHECK FOUND EMER LIGHT UNARMED.  ANNUNCIATOR LIGHT INTERMITTENT.  EMER LIGHT ANNUNCIATOR LIGHT LENS CAP MODULE R & R IAW AMM 33-16-02 201.  OPERATIONAL CHECKED SATISFACTORY.
